# SDR DALA2023101408442

- Difficulty date: October 12, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES (2 EA) ON FAIRING PANEL 360AT. SUMMARY OF NRC 00511: ANGLE WAS FABRICATED AND REPLACED PER DWG 5912175 REV BR AND B717-200 SRM 51-41-02-0G AND FAIRING WAS REPAIRED PER ERA 612574-14 REV ORIGINAL, AND PRI 612574-14 REV 1. ASSOCIATED ER/A 14-612574 ADDED FOR AC 9525. (LP #0013280)
